MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART VALVE
Model Number 7300TFX
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Dyspnea (1816); Insufficient Information (4580)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was learned through implant patient registry and investigation that a 29mm 7300tfx mitral valve was explanted after an implant duration of eight (8) years, and nine (9) months due to unknown reason.The explanted valve was replaced with a 29mm 11400m mitral valve.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital and patient family members) and is not received in the form of a conventional "customer complaint." the information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: attempts have been made to obtain product for evaluation.No device was returned.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was learned through implant patient registry and investigation that a 29mm 7300tfx mitral valve was explanted after an implant duration of eight (8) years, and nine (9) months due to endocarditis, regurgitation, and degeneration.The patient presented dyspnea.The explanted valve was replaced with a 29mm 11400m mitral valve.The patient expired due to septic shock, profound coagulopathy and cardiogenic shock.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections b5, b7, g3, g6, h2, h6 (health effect - clinical code, device code).Based on the additional information obtained, the failure mode was due to endocarditis.H11.Corrected data: based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES, LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reeves
1 edwards way
irvine, CA 92614
9492503859
MDR Report Key24032906
Report Number2015691-2026-10343
Device Sequence Number10388358
Product Code DYE
UDI-Device Identifier00690103186277
UDI-Public(01)00690103186277(17)210114
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/14/2021
Device Model Number7300TFX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age74 YR
Patient SexMale